I am on VLCD 26. Today was my 28th injection (really 27, since I skipped an injection early in the round, to lower the dose) Anyway, today I ate my chicken at lunch with a few cucumber slices, then later had another piece of chicken with about 5 grape tomatoes. Everything was fine. All of a sudden I felt confused, sweaty dizzy, nauseated. My DH is a diabetic and he checked my S, it was 40!!!!. I tried his dextrose tabs (designed for diabetics to bring BS up fast acting), nothing, kept rechecking every 15 minutes. I grabbed my DDs pizza (Dominos) long story short it took 2 pieces of the pizza to make my sugar go to about 75. I just rechecked again and it is at 90. Of course I feel much better. I am soooooo bummed, as I am waiting for the gain, but obviously I needed to do whatever to get it up. My question is why do you think it happened? I have been tested for diabetes and and I am not. I have NEVER had a hypoglcemic reaction before, ever. What gives? Any ideas? I eat basically the same way everyday, and have had no issues. I am so scared it is going to happen again. I did nothing out of the ordinary for activity. UGH!!!!!!!